# SDR ASAA2023041842930

- Difficulty date: April 18, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N961AK
- Make and model: Boeing 737-9
- Aircraft serial: 63562
- Aircraft time: 310 hours, 92 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Probe
- Part number: 102AH2AG
- Condition: Faulty
- Location: Left Fwd Fuselag
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TEMP PROB LIGHT ILLUMINATED DURING FLT. GROUNDED - YES. REMOVED AND REPLACED TAT PROBE PER B737-9 AMM 34-21-06/401.
